# SDR HNAA2012120301087

- Difficulty date: December 3, 2012
- Submitted: December 3, 2012
- Operation: Air carrier
- Aircraft: N809EX
- Make and model: Dhav DHC8102
- Aircraft serial: 302
- Aircraft time: 51,539 hours, 57,208 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windscreen
- Part number: NP15790113
- Condition: Smoke
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IN FLIGHT, LT WINDSHIELD PRODUCED SMOKE AND WAS THEN TURNED OFF. HAD NO ASSOCIATED CAUTION LIGHTS.  R & R CAPTAIN'S WINDSCREEN IAW WC 56-00-00R. OPS AND LEAKED CHECKED GOOD.
